# SDR UIEA200500017

- Difficulty date: March 8, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cap
- Part number: 65B941001
- Condition: Chafed
- Location: Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CHAFING MARK WAS FOUND ON THE LEFT SIDE OF THE SKIN ASSEMBLY AT NACELLE STATION 270.  AFFECTED FASTENERS WERE REMOVED AND FASTENER HOLES WERE HFEC INSPECTED TO ENSURE CRACK AND DAMAGE FREE CONDITION.  THE CHAFING DAMAGE WAS REMOVED BY BLENDING TO A SMOOTH CONTOUR.  ENSURED MINIMUM MATERIAL REMOVED.  THE BLENDED SURFACE WAS REFINISHED AND DESIGN TYPE OVERSIZE FASTENERS WERE INSTALLED PER SRM REQUIREMENTS.  THE REPAIR CONFORMS TO DESIGN REQUIREMENTS.  (M)
